Volume 5, Number 2 (Autumn & Winter 2011)                   IJPBS 2011, 5(2): 139-142 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Eslami Shahrbabaki M, Sabzevari L. Early onset priapism under chlorpromazine and risperidone therapy. IJPBS. 2011; 5 (2) :139-142
URL: http://ijpbs.mazums.ac.ir/article-1-56-en.html

Abstract:   (4538 Views)
Priapism is a prolonged and usually painful erection which is not associated withthe sexual desire. Ït is an uncommon urologic emergency with variety ofknown etiologies such as the use of psychotropic medications. Priapism underconcurrent treatment with chlorpromazine and risperidone has notbeen reported so far. Herein, a psychotic patient whodeveloped priapism during chlorpromazine and risperidone therapy will be reported.
Full-Text [PDF 53 kb]   (996 Downloads)    
Type of Study: Research | Subject: Psychiatry
Received: 2012/05/27 | Accepted: 2014/01/6 | Published: 2014/01/6

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Iranian Journal of Psychiatry and Behavioral Sciences

Designed & Developed by : Yektaweb